MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR

BAXTER HEALTHCARE CORPORATION COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR
Catalog Number 511100100060
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a pin of a 1.0mm coupler - 6/bx was found deformed.The issue was identified during setup and preparation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
COUPLER
Common Device Name
DEVICE, ANASTOMOTIC, MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12383459
Report Number1416980-2021-05295
Device Sequence Number4634199
Product Code MVR
UDI-Device Identifier10844735002604
UDI-Public10844735002604
Combination Product (Y/N)Y
Initial Reporter CountryTW
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number511100100060
Device Lot NumberSP19H26-1392833
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1